# SDR AWXA200200968

- Difficulty date: August 30, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 51,678 hours, 27,640 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621258
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK EXFOLIATION CORROSION WAS FOUND ON THE RT KEEL BEAM AT BS 633.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS WITHIN LIMITS BUT ALSO DISCOVERED A 2 INCH CRACK. TRIMMED OUT CRACK AND PERFORMED HFEC INSPECTION TO VERIFY CRACKS NO LONGER EXIST. FABRICATED AN EXTRUSION BEAM AND 2 EACH ANGLES, AND INSTALLED REPAIR PARTS IAW AWA E.R. 03-5369-02272-SS2.
